Translator Disclaimer
November 2020 Some remarks on finite submodules of the unramified Iwasawa module of totally real fields
Satoshi Fujii
Proc. Japan Acad. Ser. A Math. Sci. 96(9): 83-85 (November 2020). DOI: 10.3792/pjaa.96.016

Abstract

Let $k$ be a number field and $p$ a prime number. It is conjectured by Greenberg that the Iwasawa $\lambda$- and $\mu$-invariants of the cyclotomic $\mathbf{Z}_{p}$-extension of $k$ always vanish if $k$ is totally real. In this article, we will discuss a weak version of Greenberg’s conjecture, and give results analogous to Greenberg’s and Ozaki’s results.

Citation

Download Citation

Satoshi Fujii. "Some remarks on finite submodules of the unramified Iwasawa module of totally real fields." Proc. Japan Acad. Ser. A Math. Sci. 96 (9) 83 - 85, November 2020. https://doi.org/10.3792/pjaa.96.016

Information

Published: November 2020
First available in Project Euclid: 4 November 2020

MathSciNet: MR4170183
Digital Object Identifier: 10.3792/pjaa.96.016

Subjects:
Primary: 11R23

Rights: Copyright © 2020 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.96 • No. 9 • November 2020
Back to Top